# SDR REXA2020102200701

- Difficulty date: October 3, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SURROUND UPPER BEAM MEMBER LOWER ANGLE THAT ATTACHES TO THE FS 621 BULKHEAD IS CRACKED.  REMOVED AND INSTALLED NEW DRILLED UP ANGLE IN CARGO SURROUND UPPER BEAM, IAW BOMBARDIER CRJ 200 SRM 51-42-21.
